# SDR IXXA06RNG027S

- Difficulty date: April 3, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND A CRACK ON THE RUDDER FAIRING SKIN DRAIN HOLE AT STATION ZR 81.625 LEFT HAND.  DAMAGED SKIN SECTION WAS REPAIRED IAW EWO ATI 55-017 AND DOUGLAS DRAWING 5655074.  THIS REPAIR CONSTITUTES A MINOR REPAIR.
